Journal article icon

Journal article

Quasinormal modes of black holes in Horndeski gravity

Abstract:

We study the perturbations to General Relativistic black holes (i.e. those without scalar hair) in Horndeski scalar-tensor gravity. First, we derive the equations of odd and even parity perturbations of both the metric and scalar field in the case of a Schwarzschild black hole, and show that the gravitational waves emitted from such a system contain a mixture of quasi-normal mode frequencies from the usual General Relativistic spectrum and those from the new scalar field spectrum, with the ne...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1103/PhysRevD.97.104047

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics; Astrophysics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics; Astrophysics
Oxford college:
Oriel College
Role:
Author
Beecroft Trust More from this funder
European Research Council More from this funder
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review D Journal website
Volume:
97
Issue:
10
Pages:
104047
Publication date:
2018-05-25
Acceptance date:
2018-04-24
DOI:
EISSN:
2470-0029
ISSN:
2470-0010
Pubs id:
pubs:846410
URN:
uri:d18c33df-5572-4a96-8cd0-646cc28b05b1
UUID:
uuid:d18c33df-5572-4a96-8cd0-646cc28b05b1
Local pid:
pubs:846410
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP